# SDR DALA2023051003699

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 91,611 hours, 41,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknkown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 ER/A 599012-14 / SECTION III ONE-TIME INSPECTION. CORRECTIVE ACTION: REF ERA 599012-14 REV A. (2759091)
